# SDR AMCR20190730001

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: General aviation
- Aircraft: N255DV
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20644
- Aircraft time: 1,113 hours, 682 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 269K432
- Part serial: 80422307
- Condition: Bulged
- Location: Nr 3
- Part time: 436 hours, 237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PILOT'S WALKAROUND INSPECTION AWAY FROM BASE, A BULGE WAS FOUND ON THE NR 3 TIRE. THE 1" DIAMETER BULGE WAS LOCATED WHERE THE SIDEWALL MEETS THE TREAD ON THE INBOARD SIDE OF THE TIRE, RIGHT ABOVE THE LETTERS FL IN 'FLIGHT EAGLE'. THIS IS THE SAME SIDE OF THE TIRE WHERE THE TIRE SERIAL NUMBER IS LOCATED.
